×

zbMATH — the first resource for mathematics

Guaranteed statistical inference procedures (determination of the optimal sample size). (English. Russian original) Zbl 0666.62077
J. Sov. Math. 44, No. 5, 568-600 (1989); translation from Issled. Prikl. Mat. 10, 13-53 (1984).
See the review in Zbl 0608.62090.

MSC:
62L05 Sequential statistical design
62C10 Bayesian problems; characterization of Bayes procedures
62L10 Sequential statistical analysis
62L15 Optimal stopping in statistics
62C05 General considerations in statistical decision theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] A. A. Borovkov and A. I. Sakhanenko, ?Rao-Cramer inequalities for Bayesian risk,? Teor. Veroyatn. Primen.,25, No. 1, 207?209 (1980).
[2] M. V. Burnashev, ?Sequential discrimination of hypotheses with control of observations,? Izv. Akad. Nauk SSSR, Ser. Math.,43, No. 6, 1203?1226 (1979).
[3] A. Wald, Statistical Decision Functions, Wiley, New York (1950). · Zbl 0040.36402
[4] I. N. Volodin, ?Estimating the necessary number of observations in statistical classification problems, I,? Teor. Veroyatn. Primen.,22, No. 2, 347?357 (1977).
[5] I. N. Volodin, ?Estimating the necessary number of observations in statistical classification problems, II,? Teor. Veroyatn. Primen.,22, No. 4, 749?765 (1977).
[6] I. N. Volodin, ?Estimating the mean of a normal distribution with guaranteed bounds on relative estimation error,? Zavod. Lab.,44, No. 1, 69?71 (1978).
[7] I. N. Volodin, ?Optimal sample size in statistical inference procedures,? Izv. Vyssh. Uchebn. Zaved., Mat., No. 12, 33?45 (1978).
[8] I. N. Volodin, ?Lower bounds on the mean sample size and efficiency of statistical inference procedures,? Teor. Veroyatn. Primen.,24, No. 1, 119?129 (1979).
[9] I. N. Volodin, ?Lower bounds on the mean sample size in goodness-of-fit and homogeneity tests,? Teor. Veroyatn. Primen.,24, No. 3, 637?645 (1979).
[10] I. N. Volodin, ?Lower bounds on the mean sample size in invariance tests,? Teor. Veroyatn. Primen.,25, No. 2, 359?364 (1980).
[11] I. N. Volodin, ?Lower bounds on sufficient sample size in guaranteed equivariant estimation procedures,? Izv. Vyssh. Uchebn. Zaved., Mat., No. 3, 14?17 (1982).
[12] M. DeGroot, Optimal Statistical Decisions [Russian translation], Mir, Moscow (1974).
[13] S. Zacks, The Theory of Statistical Inference [Russian translation], Mir, Moscow (1975).
[14] Yu. Kruopis, ?On comparison of many simple hypotheses,? Abstracts of papers at 2nd Vil’nius Conf. on Probability Theory and Mathematical Statistics [in Russian], Vol. 1, Vil’nius (1977), pp. 207?209.
[15] S. Kullback, Information Theory and Statistics [Russian translation], Nauka, Moscow (1967). · Zbl 0149.37901
[16] E. Lehmann, Testing Statistical Hypotheses [Russian translation], Nauka, Moscow (1964). · Zbl 0114.10605
[17] Yu. V. Linnik, ?On some general questions of sequential estimation theory,? Teor. Veroyatn. Primen.,27, No. 3, 596?597 (1972).
[18] J. Neveu, Mathematical Foundations of Probability Theory [Russian translation], Mir, Moscow (1969).
[19] W. Feller, An Introduction to Probability Theory and Its Applications [Russian translation], Vol. 2, Mir, Moscow (1967). · Zbl 0158.34902
[20] A. N. Shiryaev, Statistical Sequential Analysis [in Russian], Nauka, Moscow (1976). · Zbl 0463.62068
[21] G. W. Haggstrom, ?Optimal stopping and experimental design,? Ann. Math. Stat.,37, No. 1, 7?29 (1966). · Zbl 0202.49201
[22] J. Neyman, ?Two breakthroughs in the theory of statistical decision making,? Rev. Inst. Intern. Stat.,30, 11?27 (1962). · Zbl 0131.35601
[23] G. Simons, ?Lower bounds for average sample number of sequential multihypothesis tests,? Ann. Math. Stat.,38, No. 5, 1343?1364 (1967). · Zbl 0178.22103
[24] Ch. Stein and A. Wald, ?Sequential confidence intervals for the mean of a normal distribution with known variance,? Ann. Math. Stat.,18, 427?433 (1947). · Zbl 0032.04202
[25] J. Wolfowitz, ?Asymptotic efficiency of the maximum likelihood estimator,? Teor. Veroy atn. Primen.,10, No. 2, 267?281 (1965).
[26] M. B. Malyutov, ?Lower bound for the mean size of a sequentially controlled sample,? Usp. Mat. Nauk,37, No. 2, 209?210 (1982).
[27] M. B. Malyutov, ?Lower bounds for the mean length of a sequentially planned experiment,? Izv. Vyssh. Uchebn. Zaved., Mat., No. 11, 19?41 (1983). · Zbl 0585.62132
[28] S. V. Simushkin, ?Empirical d-posterior approach to the problem of guaranteed statistical inference,? Izv. Vyssh. Uchebn. Zaved., Mat., No. 11, 42?58 (1983).
[29] I. N. Volodin and A. A. Novikov, ?Asymptotic behavior of the necessary sample size for d-guaranteed discrimination of two close hypotheses,? Izv. Vyssh. Uchebn. Zaved., Mat., No. 22, 59?66 (1983). · Zbl 0585.62042
[30] S. V. Simushkin, ?Optimal sample size for d-guaranteed discrimination of hypotheses,? Izv. Vyssh. Uchebn. Zaved., Mat., No. 5, 47?52 (1982). · Zbl 0534.62059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.